# SDR AALA991403

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT STAIR EMERGENCY LIGHTING INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
